Values in the interior of the L2-minimal solutions of the ∂∂-equation in the unit ball of Cn.

Título inglés Values in the interior of the L2-minimal solutions of the ∂∂-equation in the unit ball of Cn.
Título español Valores en el interior de las soluciones L2-minimales de la ecuación ∂∂ en la bola unidad de Cn.
Autor/es Andersson, Mats
Organización Dep. Math. Univ. Technol. Chalmers, Gothenburg, Suecia
Revista 0214-1493
Publicación 1988, 32 (2): 179-189, 8 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés We derive formulas for the values in the interior of the L2-minimal solutions of the ∂∂-equation in the unit ball of Cn. These formulas generalize previously known formulas for the boundary values of the same solutions. We estimate the solution and obtain a (known) result concerning weighted Nevanlinna classes.
Clasificación UNESCO 120402
Palabras clave español Ecuaciones diferenciales en derivadas parciales ; Bola unidad ; Complejos ; Soluciones
Código MathReviews MR0975897
Código Z-Math Zbl 0667.32014
Icono pdf Acceso al artículo completo